MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX430 PATIENT MONITOR

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX430 PATIENT MONITOR
Model Number 866061
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the intellivue mx430 patient monitor indicatted a speaker malfunction error appearing.The device was not in use monitoring a patient at the time of the event.No adverse event involving a patient or user was reported.
 
Additional Manufacturer Narrative
The response service engineer (rse) confirmed only a little sound was coming from the speaker and a speaker inoperative message was present.The cause of the reported problem was confirmed the mainboard.To resolve the issue, the mainboard was replaced and the deviice was returned to functional use with no further issues identified.The device remains at the customer site.

Brand Name
INTELLIVUE MX430 PATIENT MONITOR
Common Device Name
INTELLIVUE MX430 PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key17492273
Report Number9610816-2023-00397
Device Sequence Number7253169
Product Code MWI
UDI-Device Identifier00884838006379
UDI-Public00884838006379
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K090785
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866061
Device Catalogue Number866061
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2023
Initial Report FDA Received Date08/09/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown